Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The trace formula for vector bundles


Authors: V. Guillemin and A. Uribe
Journal: Bull. Amer. Math. Soc. 15 (1986), 222-224
MSC (1980): Primary 58G25
DOI: https://doi.org/10.1090/S0273-0979-1986-15482-0
MathSciNet review: 854559
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [C] J. Chazarain, Formule de Poisson pour les variétés riemanniennes, Invent. Math. 24 (1974), 65-82. MR 343320
  • [DG] J. J. Duistermaat and V. Guillemin, The spectrum of positive elliptic operators and periodic geodesics, Invent. Math. 29 (1975), 184-269. MR 423438
  • H. Hogreve, J. Potthoff, and R. Schrader, Classical limits for quantum particles in external Yang-Mills potentials, Comm. Math. Phys. 91 (1983), no. 4, 573–598. MR 727204
  • Robert Schrader and Michael E. Taylor, Small \hbar asymptotics for quantum partition functions associated to particles in external Yang-Mills potentials, Comm. Math. Phys. 92 (1984), no. 4, 555–594. MR 736411
  • [S] S. Sternberg, On minimal coupling and the symplectic mechanics of a classical particle in the presence of a Yang-Mills field, Proc. Nat. Acad. Sci. U.S.A. 74 (1977), 5253-5254. MR 458486
  • A. Weinstein, A universal phase space for particles in Yang-Mills fields, Lett. Math. Phys. 2 (1977/78), no. 5, 417–420. MR 507025, https://doi.org/10.1007/BF00400169

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58G25

Retrieve articles in all journals with MSC (1980): 58G25


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15482-0

American Mathematical Society